MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 25GX1 1/2 "

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 25GX1 1/2 "
Model Number 112515B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was initially submitted on 02/12/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that the patient was having a port removal in interventional radiology.The provider injected the port site with local anesthetic around, above, and under the port.When the needled was place under the port for injection, the needle broke off at the hub and became lodged into the patient's right upper lobe of the lung.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.The batch number of impacted sol-m hypodermic needle 25gx1 1/2 " ref: 112515b is unknown and for this reason it was not possible to come back to the manufacturing partner for archived samples analysis.No samples/pictures or any other evidence of impacted product were received from the customer for evaluation.Sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.If samples or any other useful information for investigation becomes available from the customer, the complaint will be re-analysed accordingly.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE 25GX1 1/2 "
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035816
Report Number3014312726-2025-00028
Device Sequence Number15640362
Product Code FMI
UDI-Device Identifier00840368512681
UDI-Public(01)00840368512681
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112515B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite